# SDR UPS05444337

- Difficulty date: April 10, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747283B
- Aircraft serial: 22381
- Aircraft time: 74,408 hours, 15,331 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 1956 STR 10R FOUND CRACKED. ( CRACK LENGTH .375" )     STRINGER REPAIRED AS PER SRM 53-10-03 FIG 4 AT BS 1930-1960 STR 10R AREA.
